# SDR HEED957

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6200 · Main Rotor System
- Part: Support
- Part number: 222010150001
- Condition: Missing
- Location: M/R
- Part time: 431 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISSING FROM AIRCRAFT. ORDERED NEW PART.
